# SDR HEEA083822

- Difficulty date: January 16, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N405PH
- Make and model: Bell 407
- Aircraft serial: 53207
- Aircraft time: 4,219 hours
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Pitch Link
- Part number: 406010413117
- Condition: Corroded
- Location: Main Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

MAIN ROTOR PITCH LINK HAS CORROSION ON TUBE ENDS NOT VISIBLE UNTIL PAINT REMOVED.
